Siberian Mathematical Journal

, Volume 12, Issue 2, pp 331–332 | Cite as

Nonaxiomatizability of lattice orderable groups

  • A. A. Vinogradov
Notes

Literature Cited

  1. 1.
    Yu. Los', “On the existence of linear order in groups,” Byul. Pol'skoi Akad. Nauk, Otd. III, II,1, 19–21 (1954).Google Scholar
  2. 2.
    L. Fuchs, Partially Ordered Algebraic Systems [Russian translation], Mir, Moscow (1965).Google Scholar
  3. 3.
    W. Szmielev, “Elementary properties of abelian groups,” Fundam. Math.,41, No. 2, 203–271 (1955).Google Scholar
  4. 4.
    S. Kochen, “Ultraproducts in the theory of models,” Ann. Math.,74, No. 2, 221–261 (1961).Google Scholar

Copyright information

© Consultants Bureau 1971

Authors and Affiliations

  • A. A. Vinogradov

There are no affiliations available

Personalised recommendations